Nurofen Strawberry Single Sachets
Nurofen for Children is specially formulated to relieve muscular pain, headache, dental pain, fever and the symptoms of cold and flu in children aged 3 months to 9 years.
Nurofen for Children Strawberry Singles are handy 5ml sachets that are ideal when you are out and about, and are sugar free and colour free with a pleasant strawberry flavour.
- 3 to 6 months weighing more than 5kg: One 2.5ml dose, 3 times in 24 hours.
- 6 to 12 months: One 2.5ml dose, 3 or 4 times in 24 hours.
- 1 to 3 years: One 5ml dose, 3 times in 24 hours.
- 4 to 6 years: One 7.5ml (5ml + 2.5ml) dose, 3 times in 24 hours.
- 7 to 9 years: One 10ml (5ml + 5ml) dose, 3 times in 24 hours.
Doses should be given every 6 to 8 hours. Leave at least 4 hours between doses.
For shorttoterm use only. Do not give to babies aged 3 to 6 months for longer than 24 hours. Do not give to children aged 6 months or over for longer than 3 days.
- Active Ingredient: Ibuprofn 100mg per 5ml
- Other Ingredients: Maltitol Liquid, Water, Glycerol, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Strawberry Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide.
- Nurofen for Children contains maltitol. If you have been told by a doctor that you have an intolerance to fructose, contact your doctor before taking this medicine.
- Maltitol may have a mild laxitive effect. Calorific value 2.3kcal/g maltitol.
- They have ever had a reaction after taking ibuprofen, aspirin or other non-steroidal anti-inflammatory (NSAID) medicines, or to any of the other ingredients.
- They weigh less than 5kg or are under 3 months of age.
- They are taking other non-steroidal anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75mg.
- They have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
- They have severe kidney, heart or liver failure.
- They have inherited problems coping with fructose/fruit sugar (hereditary fructise intolerance). This is because the body can make some fructose from the ingredient maltitol.
- Your child has or has had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen.
- Your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol.
- Your child has asthma or any allergic disease of the lungs.
- Your child has, or has had liver, kidney, heart or bowel problems.
- Your child has SLE (Systemic Lupus Erythematosus), a condition of the immune system) or any similar disease.
- Your child suffers from chronic inflammatory bowel disease such as Chrohn's disease or ulcerative colitis.
You, or your child are taking other medicines, especially:
- Other medicines containing ibuprofen or other NSAIDs, including those you buy over the counter.
- Low dose aspirin (up to 75mg a day).
- Diuretics (to help you pass water).
- Anticoagulants (blood thinning medicines e.g. warfarin).
- Medicines for high blood pressure (e.g. captopri, atenolol, losartan).
- Lithium (for mood disorders).
- Methotrexate (for psorisasis, arthritis and types of cancer).
- Zidovudine (for HIV).
- Corticosteroids (an anti-inflammatory drug).
- Cardiac glycosides (for hear problems).
- Ciclosporin or tactrolimus (to prevent organ rejection after transplant).
- Mifepristone (for termination of pregnancy).
- Quinolone antibiotics (for infections).
- SSRI antidepressant drugs.
- Antiplatlet drugs, e.g. dipyridamole, clopidogrel.
The following cautions are more likely to concern adults. In any case, consider them carefully before giving or taking Nurofen for Children:
- Ibuprofen belongs to a group of medicines which may impair fertility in women.
- This is reversible on stopping the medicine.
- It is unlikely that this medicine, used occasionally, will affect your chances of becoming pregnant, however tell your doctor before taking this medicine if have problems becoming pregnant.
- You should only take this medicine on advice of a doctor during the first 6 months of pregnancy.
- Do not take in you are in the last 3 months of pregnancy.
- Medicines such as Nurofen for Children may be associated with a small increased risk of heart of heart attack ("myocardial infacrtion") or stroke.
- Any risk is more likely with high doses and prolonged treatment.
- Do not exceed the recommended dose or duration of treatment.
- If you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist.
- In limited studies, ibuprofen appears in the breast milk in very low concentration and is unlikely to affect the breastfed infant adversely.
- If you are elderly, talk to your doctor before using this medicine.
Free standard UK Delivery on all orders over £40